ClinVar Miner

Submissions for variant NM_007294.4(BRCA1):c.4168G>A (p.Asp1390Asn) (rs752300203)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000553228 SCV000635948 uncertain significance Hereditary breast and ovarian cancer syndrome 2017-02-07 criteria provided, single submitter clinical testing This sequence change replaces aspartic acid with asparagine at codon 1390 of the BRCA1 protein (p.Asp1390Asn). The aspartic acid residue is moderately conserved and there is a small physicochemical difference between aspartic acid and asparagine. This variant is present in population databases (rs752300203, ExAC 0.007%) but has not been reported in the literature in individuals with a BRCA1-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0"). In summary, this variant is a rare missense change with uncertain impact on protein function. There is no indication that it causes disease, but the available evidence is currently insufficient to prove that conclusively. Therefore, it has been classified as a Variant of Uncertain Significance.
Quest Diagnostics Nichols Institute San Juan Capistrano RCV000758825 SCV000887690 uncertain significance not provided 2018-04-21 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.